Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Changed menstrual pattern. Reduced menstruation. Had taken aspirin before periods. Is the change due the medication?

hi, I am a 47 year old woman whoes periods last for about 4-5 day. This month my period was very thin and bright red, and it did not follow my normal menstral pattern that I am used too. Normally I will bleed for 3 days stop on the forth day and return the next day and it ends. This period I did not soak any pads I have stopped and then have somespotting unexpectedly. Started this cycle on 14-15 Aug should I be concern. Prior to my period I had took some aspirin and I wonder could this have effected my cycle?
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Aelainem,
Thanks for query.
As you are 47 years, this might be due to Pre menopausal symptoms.
At this age hormonal imbalance start taking place resulting irregularity of period,flow might be less or more etc.
Wait for 2-3 cycles and observe the pattern.
If require you may consult your Gynaec.
Ok and bye.
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor